Title

Minimum Matrix Rank of k-regular (0,1) Matrices

Document Type

Article

Language

eng

Format of Original

10 p.

Publication Date

5-1990

Publisher

Elsevier

Source Publication

Linear Algebra and its Applications

Source ISSN

0024-3795

Original Item ID

doi: 10.1016/0024-3795(90)90240-D

Abstract

In this paper we present results on minimum boolean and nonnegative integer rank of k-regular (0,1)-matrices. Results on these semiring ranks give equivalent results on minimum biclique covering numbers and partition numbers for k-regular bipartite graphs and digraphs.

Comments

Linear Algebra and its Applications, Vol. 133 (May 1990): 43-52. DOI.

Kim Factor was affiliated with United States Naval Postgraduate School Monterey at the time of publication. Kim Factor published under the name Hefner at the time of publication.